Jump to content





Day 197

Posted by lb111923, 24 October 2012 · 189 views

the retin-a .1 is bringing a few small bumps up on my forehead, which i remember happening with the lower strength when i first started using it. i don't usually have problems with dryness/irritation on my forehead, so i'm excited to see what this higher strength does!

in other news, pretty sure pur minerals is making me break out a little. not bad...like a few additional whiteheads at a time...but when new whiteheads are popping up every day that's probably a bad sign. it's too bad, because the coverage is so much better than that of bare minerals (what i had been using). i might try everyday minerals...people seem to like that. right now i'm waiting for a couple marks from whiteheads to fade (about 3-4) and a few bumps on my forehead to go down. i know some people say you shouldn't exfoliate on retinoids...which for the most part i don't do until my skin has adjusted to the medication...but as long as i don't go overboard i think it's really helpful.




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors